Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, Number 3, Pages 107–114 (Mi basm462)  

This article is cited in 1 scientific paper (total in 1 paper)

A note on $2$-hypersurfaces of the nearly Kählerian six-sphere

Ahmad Abu-Saleema, Mihail B. Banarub, Galina A. Banarub

a Al al-Bayt University, Marfaq, Jordan
b Smolensk State University, 4, Przhevalsky Street, Smolensk – 214 000, Russia

Abstract: It is proved that hypersurfaces with type number two in a nearly Kählerian sphere $S^6$ admit almost contact metric structures of cosymplectic type that are non-cosymplectic.

Keywords and phrases: almost contact metric structure, structure of cosymplectic type, nearly Kählerian manifold, six-dimensional sphere, almost Hermitian manifold, type number.

Full text: PDF file (117 kB)
References: PDF file   HTML file
MSC: 53B35, 53B50
Received: 16.06.2017
Language:

Citation: Ahmad Abu-Saleem, Mihail B. Banaru, Galina A. Banaru, “A note on $2$-hypersurfaces of the nearly Kählerian six-sphere”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 3, 107–114

Citation in format AMSBIB
\Bibitem{AbuBanBan17}
\by Ahmad~Abu-Saleem, Mihail~B.~Banaru, Galina~A.~Banaru
\paper A note on $2$-hypersurfaces of the nearly K\"ahlerian six-sphere
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2017
\issue 3
\pages 107--114
\mathnet{http://mi.mathnet.ru/basm462}


Linking options:
  • http://mi.mathnet.ru/eng/basm462
  • http://mi.mathnet.ru/eng/basm/y2017/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ahmad Abu-Saleem, Mihail B. Banaru, Galina A. Banaru, Lidia V. Stepanova, “Quasi-Kählerian manifolds and quasi-Sasakian hypersurfaces axiom”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, no. 2, 68–75  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:81
    Full text:29
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021